# SDR MWEA001133

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 82,926 hours, 92,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 99582012
- Condition: Misdrilled
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING DOOR JAMB HAS 2 FASTENER HOLES ON AFT SIDE OF JAMB THAT ARE SHORT ON EDGE DISTANCE.  FABRICATED AND INSTALLED DOOR JAMB REPAIR AND PARTS.
